Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Interpretation of the $ p$-adic log gamma function and Euler constants using the Bernoulli measure

Author: Neal Koblitz
Journal: Trans. Amer. Math. Soc. 242 (1978), 261-269
MSC: Primary 12B40; Secondary 12B30
MathSciNet review: 0491622
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A regularized version of J. Diamond's p-adic log gamma function and his p-adic Euler constants are represented as integrals using B. Mazur's p-adic Bernoulli measure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12B40, 12B30

Retrieve articles in all journals with MSC: 12B40, 12B30

Additional Information

PII: S 0002-9947(1978)0491622-3
Keywords: Log gamma function, Euler constants, zeta-function, Bernoulli numbers, p-adic measures, p-adic functions
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia